| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that, 2 triple lumen picc lines were placed today and when removing the stylet in both the lines we placed the stylet curled.Additional information provided 22 may 2023 it was reported by the customer "patients were not compromised, and no injury occurred." this report addresses the second device.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initially the customer reported two events however additional information was provided by the customer which required a separate report be generated.Medwatch report 3006260740-2023-02336 will be cancelled as a duplicate and the event will be submitted under medwatch report 3006260740-2023-02905.